# SDR AALA202407052337

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 50,193 hours, 18,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT DOOR 3R AFTER ARMING DOOR PRESSURE IN RED BAND. MAINTENANCE FOUND THE R3 DOOR PRESSURE INDICATOR LOW AND SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
